Multiple recurrence for discrete time Markov processes
Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 165-174
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_51_1_165_174,
author = {A. Iwanik},
title = {Multiple recurrence for discrete time {Markov} processes},
journal = {Colloquium Mathematicum},
pages = {165--174},
year = {1987},
volume = {51},
number = {1},
doi = {10.4064/cm-51-1-165-174},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-165-174/}
}
A. Iwanik. Multiple recurrence for discrete time Markov processes. Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 165-174. doi: 10.4064/cm-51-1-165-174
Cité par Sources :